# SDR USAAD98001

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47099
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT - FLT 942 - AFTER TAKEOFF, THE FLIGHT ATTENDANT REPORTED SMOKE SMELL IN THE LAVATORY.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE INLETS AND EXHAUSTS.  THE ENGINES WERE RUN AT TAKEOFF POWER WITH THE AIR BLEEDS OPERATED IN VARIOUS CONFIGURATIONS.  NO ANOMALIES OR SMOKE WERE NOTED. THERE WERE NO OVERHEAT OR FIRE INDICATIONS.  THE AIRCRAFT WAS THEN RELEASED FOR FURTHER SERVICE.  (X)
